# SDR SWAA2015120946888

- Difficulty date: December 4, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 64,839 hours, 51,901 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: CA15201
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, ABOUT 6 - 7K WITH POWER SET FOR CLIMB THRUST, NR 1 EGT FLUCTUATED UP TO 1018 EGT SEVERAL TIMES, THEN BACK.  ENG VIB ALSO JUMPED TO ABOUT 1.8.  R & R NR 1 ENG HARNESS UPPER RT IAW AMM.
